Translator Disclaimer
2004 Optimal well-posedness of the Cauchy problem for evolution equations with $C^N$ coefficients
Massimo Cicognani, Ferruccio Colombini
Differential Integral Equations 17(9-10): 1079-1092 (2004).

Abstract

We deal with the Cauchy problem for a $2$-evolution operator of Schrödinger type with $C^N$ coefficients in the time variable, $N>2$. We find the Levi conditions for well-posedness in Gevrey classes of index $1/2 + N/4$, which is the best possible, as we show by means of counterexamples.

Citation

Download Citation

Massimo Cicognani. Ferruccio Colombini. "Optimal well-posedness of the Cauchy problem for evolution equations with $C^N$ coefficients." Differential Integral Equations 17 (9-10) 1079 - 1092, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35351
MathSciNet: MR2082460

Subjects:
Primary: 35G10
Secondary: 35B30

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 9-10 • 2004
Back to Top